It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diet & Nutrition Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-24-2005, 11:51 AM   #1
Newbie
(female)
 
Join Date: May 2005
Location: Kansas
Posts: 1
ksgirlno6 HB User
6WBMO and side effects

OK, I started Michael Thurmond's 6 week body makeover on Sunday. Prior to this, my body was used to 64-96 oz of soda, foods containing a lot of salts and sugars. Eating out a lot. You know, the way many people live these days. I figured that by changing the way I eat would be a good thing. Well, yesterday I could tell that I was having cravings. But then I started feeling light-headed, having small dizzy spells in a row, sweaty, shaky, nauseous (and hungry at the same time), and weak. I knew that it was more than cravings. I got something to helpwith it then went home and slept for 4 hours. I felt better, went to the store and bought ingredients for actual meals on the plan. I know I have to lose weight, and this seems to be one of the healthiest plans out there since it helps you to lose the weight and then keep it off by continuing to cook and eat things that are much healthier. I just want to know if I should be worried about what happened yesterday. I am feeling a little dizzy today, but nothing compared to what I felt yesterday. Any insight or thoughts would be appreciated. If I need to go to my doctor I would, but I did not want to jump the gun on it as my doctor is 1 hour away from where I live. Thanks...............KAA

 
Old 05-24-2005, 02:17 PM   #2
Member
(female)
 
Join Date: Apr 2005
Posts: 51
4schmitts HB User
Re: 6WBMO and side effects

Honestly it sounds like your body is just going through "withdrawal" from all the junk it was so used too. Caffine and sugar are really powerful drugs. And it sounds like you are doing it "cold turkey".
I am sure you will definitly feel like crap for a few days- while your body is getting cleaned out and used to healthier meals. Unless something like this has happened before- your shaking and dizzyness- I would think it was from your diet change. Just keep it up and keep us posted.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 04:57 PM
Questions about side effects of beta blockers... cubeus19 Heart Disorders 3 12-19-2009 12:45 PM
Mirena IUD side effects and why not to use this form of birth control angellinn Birth Control 2 03-12-2008 04:34 PM
medications side effects kicking my backside Shelby_36 High & Low Blood Pressure 4 02-11-2008 06:54 PM
Hormone Therapy (Chemical Castration) Side Effects... able5 Cancer: Prostate 9 01-26-2008 07:38 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



JohnR41 (17), sjb (8), janewhite1 (7), tjlhb (5), Administrator (4), bdrunner79 (4), Machaon (4), ladybud (3), esker (2), Yavanna (2)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!